# SDR 2012F00130

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N649CC
- Make and model: Dhav DHC8202
- Aircraft serial: 649
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Condition: Bent
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, MX FOUND THE LEFT CENTER MLG DOOR AFT HINGE ARM SLID OFF IT'S BEARING AT THE HINGE ARM TO AIRCRAFT ATTACH POINT.
